# SDR YENA200603

- Difficulty date: January 28, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 10,950 hours, 3,716 cycles
- System (JASC): 2330 · Entertainment System
- Part: Cooling Fan
- Part number: 20092455102
- Part serial: MA1532
- Condition: Inoperative
- Location: Live Tv
- Part time: 88 hours, 39 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AFT AVIONICS RACK SMOKE WARNING AFTER CUTOFF/RESET, HAPPENED AGAIN.  FOUND COOLING FAN LIGHT ON, LTV SYSTEM PLACED ON MEL 25-22-03.  LTV SYSTEM DEACTIVATED DUE COOLING FAN LIGHT ON.  REMOVED AND REPLACED COOLING FAN MOTOR.  OPS CHECK GOOD, REF LTV MM 23-39-00.  MEL CLEARED.
